# SDR CHQA200800009

- Difficulty date: January 17, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 12,348 hours, 10,693 cycles
- Engine: Ge CF343B1
- Engine time: 14,259 hours, 12,661 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Valve
- Part number: 32156222
- Part serial: 166C
- Condition: Stuck
- Location: Nr 2 A/C Pack
- Part time: 1,648 hours, 1,271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO MOB - WHILE CLIMBING THROUGH 1,500 FEET, CREW RECEIVED RIGHT PACK HIGH PRESSURE CAUTION MESSAGE ACCOMPANIED BY FAULT LIGHT INDICATION ON RIGHT PACK BUTTON.  CREW FOLLOWED QRH AND MESSAGE REMAINED.  THE PACK WOULD NOT RECYCLE AND THE AIRCRAFT WOULD NOT PRESSURIZE DUE TO THE LEFT PACK BEING ON MEL.  THE FLIGHT THEN RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE PACKS AND FOUND THE DUAL PRESSURE REGULATOR VALVE ON PACK 2 WAS STUCK OPEN.  AFTER REPLACING THE DUAL PRESSURE REGULATOR VALVE THE RIGHT PACK OPERATED NORMALLY.
